The Hoffman-Wielandt inequality in infinite dimensions

Bhatia, Rajendra ; Elsner, Ludwig (1994) The Hoffman-Wielandt inequality in infinite dimensions Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 104 (3). pp. 483-494. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


The Hoffman-Wielandt inequality for the distance between the eigen values of two normal matrices is extended to Hilbert-Schmidt operators. Analogues for other norms are obtained in a special case.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Hoffman-Wielandt Inequality; Infinite Dimensions; Hilbert-Schmidt Operators; Schatten p-Norms
ID Code:2559
Deposited On:08 Oct 2010 06:56
Last Modified:16 May 2016 13:32

Repository Staff Only: item control page